On a hypergeometric identity of Gelfand, Graev and Retakh
Artikel i vetenskaplig tidskrift, 2003

A hypergeometric identity equating a triple sum to a single sum, originally found by Gelfand, Graev and Retakh [Russian Math. Surveys 47 (1992), 1-88] by using systems of differential equations, is given hypergeometric proofs. As a bonus, several q-analogues can be derived.

Författare

Hjalmar Rosengren

Göteborgs universitet

Chalmers, Institutionen för matematik

Christian Krattenthaler

Journal of Computational and Applied Mathematics

Vol. 160 147-158

Ämneskategorier

Matematik